Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 11

All articles in this issue are freely accessible.

A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations
Xing Liang, Xiaotao Lin and Hiroshi Matano.
Trans. Amer. Math. Soc. 362 (2010), 5605-5633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661490
Polynomials defining distinguished varieties
Greg Knese.
Trans. Amer. Math. Soc. 362 (2010), 5635-5655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661491
On two-dimensional holonomy
João Faria Martins and Roger Picken.
Trans. Amer. Math. Soc. 362 (2010), 5657-5695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661492
Elimination of ramification I: The generalized stability theorem
Franz-Viktor Kuhlmann.
Trans. Amer. Math. Soc. 362 (2010), 5697-5727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661493
Soliton solutions to systems of coupled Schrödinger equations of Hamiltonian type
Boyan Sirakov and Sérgio H. M. Soares.
Trans. Amer. Math. Soc. 362 (2010), 5729-5744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661494
Groups of volume-preserving diffeomorphisms of noncompact manifolds and mass flow toward ends
Tatsuhiko Yagasaki.
Trans. Amer. Math. Soc. 362 (2010), 5745-5770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661495
Hermitian weighted composition operators on $H^{2}$
Carl C. Cowen and Eungil Ko.
Trans. Amer. Math. Soc. 362 (2010), 5771-5801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661496
Some extremal functions in Fourier analysis. II
Emanuel Carneiro and Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 362 (2010), 5803-5843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661497
Poincaré recurrence for observations
Jérôme Rousseau and Benoît Saussol.
Trans. Amer. Math. Soc. 362 (2010), 5845-5859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661498
Dirichlet regularity and degenerate diffusion
Wolfgang Arendt and Michal Chovanec.
Trans. Amer. Math. Soc. 362 (2010), 5861-5878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661499
There is a Van Douwen MAD family
Dilip Raghavan.
Trans. Amer. Math. Soc. 362 (2010), 5879-5891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661500
Small exotic rational surfaces without 1- and 3-handles
Kouichi Yasui.
Trans. Amer. Math. Soc. 362 (2010), 5893-5907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661501
A solvable version of the Baer-Suzuki theorem
Simon Guest.
Trans. Amer. Math. Soc. 362 (2010), 5909-5946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661502
Functional equations of $L$-functions for symmetric products of the Kloosterman sheaf
Lei Fu and Daqing Wan.
Trans. Amer. Math. Soc. 362 (2010), 5947-5965
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661503
On the law of the iterated logarithm for the discrepancy of lacunary sequences
Christoph Aistleitner.
Trans. Amer. Math. Soc. 362 (2010), 5967-5982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661504
Algebraic curves with a large non-tame automorphism group fixing no point
M. Giulietti and G. Korchmáros.
Trans. Amer. Math. Soc. 362 (2010), 5983-6001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661505
The $K$-theory of Toeplitz $C^{*}$-algebras of right-angled Artin groups
Nikolay A. Ivanov.
Trans. Amer. Math. Soc. 362 (2010), 6003-6027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661506
Resolvents of $\mathscr{R}$-diagonal operators
Uffe Haagerup, Todd Kemp and Roland Speicher.
Trans. Amer. Math. Soc. 362 (2010), 6029-6064
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661507
Some new classes of complex symmetric operators
Stephan Ramon Garcia and Warren R. Wogen.
Trans. Amer. Math. Soc. 362 (2010), 6065-6077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661508
Normal automorphisms of relatively hyperbolic groups
A. Minasyan and D. Osin.
Trans. Amer. Math. Soc. 362 (2010), 6079-6103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661509
Superposition in homogeneous and vector valued Sobolev spaces
Gérard Bourdaud.
Trans. Amer. Math. Soc. 362 (2010), 6105-6130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661510
Orthogonal functions generalizing Jack polynomials
Stephen Griffeth.
Trans. Amer. Math. Soc. 362 (2010), 6131-6157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661511
HKR characters, $p$-divisible groups and the generalized Chern character
Takeshi Torii.
Trans. Amer. Math. Soc. 362 (2010), 6159-6181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2661512
American Mathematical Society